Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Riemann's method and the problem of Cauchy. II. The wave equation in $ n$ dimensions


Authors: J. B. Diaz and M. H. Martin
Journal: Proc. Amer. Math. Soc. 3 (1952), 476-483
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049451-8
MathSciNet review: 0049451
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049451-8
Article copyright: © Copyright 1952 American Mathematical Society